Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Vereshchagin, Vadim Leont'evich

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 19

Number of views:
This page:610
Abstract pages:4951
Full texts:1963
References:591
Head Scientist Researcher
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person8558
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. V. L. Vereshchagin, “Explicit Solutions of Boundary-Value Problems for $(2+1)$-Dimensional Integrable Systems”, Mat. Zametki, 93:3 (2013),  333–346  mathnet  mathscinet  elib; Math. Notes, 93:3 (2013), 360–372  isi  elib  scopus
2012
2. V. L. Vereshchagin, “Integrable boundary conditions for $(2+1)$-dimensional models of mathematical physics”, TMF, 171:3 (2012),  430–437  mathnet  mathscinet  elib; Theoret. and Math. Phys., 171:3 (2012), 792–799  isi  elib  scopus
2010
3. V. L. Vereshchagin, “Single-Phase Averaging for the Ablowitz–Ladik Chain”, Mat. Zametki, 87:6 (2010),  814–824  mathnet  mathscinet  elib; Math. Notes, 87:6 (2010), 797–806  isi  scopus
4. V. L. Vereshchagin, “Explicit solutions of an integrable boundary value problem for the two-dimensional Toda lattice”, TMF, 165:1 (2010),  25–31  mathnet; Theoret. and Math. Phys., 165:1 (2010), 1256–1261  isi  scopus
2009
5. V. L. Vereshchagin, “Discrete Toda lattices and the Laplace method”, TMF, 160:3 (2009),  434–443  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 160:3 (2009), 1229–1237  isi  scopus
2008
6. V. L. Vereshchagin, “Darboux-integrable discrete systems”, TMF, 156:2 (2008),  207–219  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 156:2 (2008), 1142–1153  isi  elib  scopus
2006
7. V. L. Vereshchagin, “Integrable boundary-value problem for the Volterra chain on the half-axis”, Mat. Zametki, 80:5 (2006),  696–700  mathnet  mathscinet  zmath  elib; Math. Notes, 80:5 (2006), 658–662  isi  scopus
8. V. L. Vereshchagin, “Soliton solutions of an integrable boundary problem on the half-line for the discrete Toda chain”, TMF, 148:3 (2006),  387–397  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 148:3 (2006), 1199–1209  isi  scopus
2004
9. V. L. Vereshchagin, “Periodic Optical Pulses in Nonlinear Optical Fibers”, TMF, 141:2 (2004),  178–191  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 141:2 (2004), 1482–1493  isi
2001
10. Yu. N. Ovchinnikov, V. L. Vereshchagin, “Asymptotic behavior of weakly collapsing solutions of the nonlinear Schrödinger equation”, Pis'ma v Zh. Èksper. Teoret. Fiz., 74:2 (2001),  76–80  mathnet; JETP Letters, 74:2 (2001), 72–76  scopus
11. V. L. Vereshchagin, “Asymptotic expansions for partial solutions of the sixth Painlevé equation”, TMF, 128:2 (2001),  193–204  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 128:2 (2001), 996–1006  isi
2000
12. V. L. Vereshchagin, “The asymptotic behavior of solutions of the sine-Gordon equation with singularities zero”, Mat. Zametki, 67:3 (2000),  329–342  mathnet  mathscinet  zmath  elib; Math. Notes, 67:3 (2000), 274–285  isi
1999
13. V. L. Vereshchagin, “Quantization of one-phase potentials, and Painlevé equations”, Differ. Uravn., 35:6 (1999),  837–839  mathnet  mathscinet; Differ. Equ., 35:6 (1999), 841–845
1997
14. V. L. Vereshchagin, “Global asymptotic formulae for the fourth Painleve transcendent”, Mat. Sb., 188:12 (1997),  11–32  mathnet  mathscinet  zmath; Sb. Math., 188:12 (1997), 1739–1760  isi  scopus
15. V. L. Vereshchagin, “Asimptotic behaviour of the solution of the Cauchy problem for the Volterra chain with step-like initial data”, TMF, 111:3 (1997),  335–344  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 111:3 (1997), 658–666  isi
1996
16. V. L. Vereshchagin, “Asymptotic classification of solutions to the first discrete Painlevé equation”, Sibirsk. Mat. Zh., 37:5 (1996),  995–1012  mathnet  mathscinet  zmath; Siberian Math. J., 37:5 (1996), 876–892  isi
1990
17. V. L. Vereshchagin, “Spectral theory of one-phase solutions of a Volterra chain”, Mat. Zametki, 48:2 (1990),  145–148  mathnet  mathscinet  zmath
18. V. L. Vereshchagin, “Asymptotic integration of Volterra chains”, Uspekhi Mat. Nauk, 45:3(273) (1990),  187–188  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:3 (1990), 226–228  isi
1988
19. V. L. Vereshchagin, “Hamiltonian structure of averaged difference systems”, Mat. Zametki, 44:5 (1988),  584–595  mathnet  mathscinet  zmath; Math. Notes, 44:5 (1988), 798–805  isi

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021